RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 4, Pages 747–763 (Mi mmj479)  

This article is cited in 1 scientific paper (total in 1 paper)

Thurston equivalence to a rational map is decidable

Sylvain Bonnota, Mark Bravermanba, Michael Yampolskya

a Department of Mathematics, University of Toronto, 40 St George Street, Toronto, ON, M5S2E4, Canada
b Princeton University

Abstract: We demonstrate that the question whether or not a given topological ramified covering map of the 2-sphere is Thurston equivalent to a rational map is algorithmically decidable.

Key words and phrases: Thurston equivalence, branched covering, algorithmic decidability.

DOI: https://doi.org/10.17323/1609-4514-2012-12-4-747-763

Full text: http://www.mathjournals.org/.../2012-012-004-005.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 37E30, 37F20, 68W05
Received: March 4, 2011
Language:

Citation: Sylvain Bonnot, Mark Braverman, Michael Yampolsky, “Thurston equivalence to a rational map is decidable”, Mosc. Math. J., 12:4 (2012), 747–763

Citation in format AMSBIB
\Bibitem{BonBraYam12}
\by Sylvain~Bonnot, Mark~Braverman, Michael~Yampolsky
\paper Thurston equivalence to a rational map is decidable
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 4
\pages 747--763
\mathnet{http://mi.mathnet.ru/mmj479}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-4-747-763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076853}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314341500005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj479
  • http://mi.mathnet.ru/eng/mmj/v12/i4/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Buff X., Cui G., Tan L., “Teichmüller Spaces and Holomorphic Dynamics”, Handbook of Teichmuller Theory, Vol Iv, Irma Lectures in Mathematics and Theoretical Physics, 19, ed. Papadopoulos A., Eur. Math. Soc., 2014, 717–756  mathscinet  zmath  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:156
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020